# SDR C2XA00TY011

- Difficulty date: July 23, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145
- Aircraft serial: 145018
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Fuselage
- Part time: 4,838 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

BTV - FLT 4201 - CREW REPORTED SMOKE IN THE COCKPIT AFTER TAKEOFF.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS MAINTENANCE FERRIED TO TYS WHERE ROLLS ROYCE SERVICE BULLETIN NR AE3007A-A-72-156 WAS COMPLIED WITH ON THE LEFT ENGINE.  THE ENGINE FAILED OPERATIONAL CHECKS DUE TO HIGH OIL PRESSURE AND WAS REMOVED AND REPLACED IAW CONTINENTAL EXPRESS TASK CARD NR 6271001.  THE OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
